# SDR DXTA2023062287720

- Difficulty date: June 3, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 3,811 hours, 2,930 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: DAP000904
- Part serial: 50311141
- Condition: Defective
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: WHILE TAXIING TO RUNWAY THE RIGHT BRAKE STARTED LOCKING UP WHEN DEPRESSING THE BRAKE PEDAL, NO MATTER HOW GENTLY.    IT SENT EXTREME SHUDDERS THROUGHOUT THE PLANE.  IT WAS ESPECIALLY NOTICEABLE AS WE LINED UP ON THE RUNWAY AS WE HAD TO USE RIGHT BRAKE TO LINE UP.   WE TAXIIED OFF RUNWAY AND PROCEEDED VERY SLOWLY BACK TO FBO.//CORRECTIVE ACTION//PERFORMED INITIAL INSPECTION OF RH MAIN WHEEL AND BRAKE. NO OBVIOUS DEFECTS NOTED. UPON INSPECTION, NOTED
RH BRAKE HAD 3-4MM REMAINING, SUGGESTED TO MCC WE SHOULD REPLACE RH BRAKE AT THIS TIME AND PERFORM
BRAKE BLEEDING PROCEDURE. REMOVED REPLACED RH FAULTY BRAKE ASSEMBLY WITH OH BRAKE ASSEMBLY. OPS CHECK GOOD. REF EMBRAER PHENOM
300 AMM 32-45-21/400 REMOVED BRAKE - PN: DAP0009 /-04 / SN: 50311141 INSTALLED BRAKE - PN: DAP00097-04 / SN. 5033VC CONDITION: OVERHAULED
